Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 48, Number 2 (2016), 567-595.
On the structure of the solution set of abstract inclusions with infinite delay in a Banach space
In this paper we study the topological structure of the solution set of abstract inclusions, not necessarily linear, with infinite delay on a Banach space defined axiomatically. By using the techniques of the theory of condensing maps and multivalued analysis tools, we prove that the solution set is a compact $R_\delta$-set. Our approach makes possible to give a unified scheme in the investigation of the structure of the solution set of certain classes of differential inclusions with infinite delay.
Topol. Methods Nonlinear Anal., Volume 48, Number 2 (2016), 567-595.
First available in Project Euclid: 21 December 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Guedda, Lahcene. On the structure of the solution set of abstract inclusions with infinite delay in a Banach space. Topol. Methods Nonlinear Anal. 48 (2016), no. 2, 567--595. doi:10.12775/TMNA.2016.060. https://projecteuclid.org/euclid.tmna/1482289230